Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark concerning the area of a nonparametric surface


Author: Casper Goffman
Journal: Proc. Amer. Math. Soc. 11 (1960), 463-467
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111821-1
MathSciNet review: 0111821
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Goffman, Lower semi-continuity and area functionals, I. The non-parametric case, Rend. Circ. Mat. Palermo ser. 2 vol. 2 (1954) pp. 1-33. MR 0065628 (16:457f)
  • [2] S. Saks, Theory of the integral, Warsaw, 1937.
  • [3] C. Goffman, Linearly continuous functions and area of non-parametric surfaces, to appear in Acta Math.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111821-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society